| Model Number |
07440-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Non- integration.(b)(6), implants were place, later patient came in with implants in a bag.No other information was provided.
Event or Problem Description
Non- integration.July 25th, implants were place, later patient came in with implants in a bag.No other information was provided.